Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 60, NWS Albuquerque, NM

August 27, 2014Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 27, 2014, 3:06 AM MDT for Socorro County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2014, 3:06 AM MDT (09:06 UTC)
Expired
Aug 27, 2014, 5:00 AM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 110 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS55 KABQ 270906
FFWABQ
NMC053-271100-
/O.NEW.KABQ.FF.W.0060.140827T0906Z-140827T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 AM MDT WED AUG 27 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO

* UNTIL 500 AM MDT

* AT 300 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  PERSISTENT HEAVY RAIN OVER CENTRAL SOCORRO COUNTY. RADAR ESTIMATED
  BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN OVER THE HIGHER TERRAIN 
  NORTH OF HIGHWAY 380. HEAVY RAIN WILL CONTINUE OVER THIS AREA
  THROUGH 5 AM. THE HEAVIEST RAIN HAS IMPACTED ALL COUNTY ROADS NORTH
  OF HIGHWAY 380 EAST OF SAN ANTONIO...INCLUDING COUNTY ROADS 129...
  139...A147...A127...AND A131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

&&

LAT...LON 3395 10685 3410 10677 3403 10640 3386 10645
      3386 10667 3389 10684

$$
GUYER
2 follow-up statements
127 
WGUS75 KABQ 271003
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 AM MDT WED AUG 27 2014

NMC053-271100-
/O.CON.KABQ.FF.W.0060.000000T0000Z-140827T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-
403 AM MDT WED AUG 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM MDT FOR
CENTRAL SOCORRO COUNTY...

AT 354 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAIN HAS ENDED OVER THE WARNED AREA. TOTAL ESTIMATED RAINFALL
AMOUNTS AVERAGES NEAR 3 INCHES OVER A LARGE AREA OF THE HIGH TERRAIN
NORTH OF HIGHWAY 380. COUNTY ROADS LEADING NORTH TOWARD THE PINOS
MOUNTAINS MAY EXPERIENCE WASH OUTS AROUND LOW WATER CROSSINGS AND
CULVERTS. STRONG FLOWS MAY EVENTUALLY MAKE THEIR WAY TOWARD THE
HIGHWAY 380 CORRIDOR BETWEEN SAN ANTONIO AND BINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3395 10685 3410 10677 3403 10640 3386 10645
      3386 10667 3389 10684

$$
GUYER
041 
WGUS75 KABQ 271057
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 AM MDT WED AUG 27 2014

NMC053-271107-
/O.EXP.KABQ.FF.W.0060.000000T0000Z-140827T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-
457 AM MDT WED AUG 27 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM MDT FOR CENTRAL
SOCORRO COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3395 10685 3410 10677 3403 10640 3386 10645
      3386 10667 3389 10684

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 11:52 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 26, 11:52 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 PM MDT TUE AUG 26 2014

.AVIATION...
06Z TAF CYCLE
CLOSED UPPER LOW NEAR NV/UT LINE. SW FLOW ALOFT AHEAD OF THIS
FEATURE CONTINUES TO BRING DEEP MONSOON MOISTURE PLUME UP THROUGH
WRN AND CENTRAL NM. SCT-NMRS SHOWERS AND THUNDERSTORMS WILL
CONTINUE OVERNIGHT AS UPPER LOW MOVES SLOWLY E INTO CNTL UT. LCL
MVFR CIGS LIKELY ALONG WITH MT TOPS OCNLY OBSCD. MAIN UNCERTAINTY
LATE TONIGHT/WEDNESDAY MORNING IS TIMING OF CONVECTION WEDNESDAY.
A STRONG SFC BOUNDARY IN PLACE NEAR A KRTN TO KSRR LINE. EXPECT
CONVECTION EAST OF CNTL MTNS WILL FIRE DURING THE LATE MORNING
INTO EARLY AFTERNOON...IMPACTING KLVS AND KTCC. KROW WILL GET INTO
THE ACT DURING THE LATE AFTERNOON. MAIN FOCUS FOR ACTIVITY WILL BE
FROM KROW AND CHAVES COUNTY NEWD TO NEAR KCAO. ELSEWHERE...ISOLATED
ACTIVITY EXPECTED CENTRAL MTNS WEST DURING THE AFTERNOON.

33

&&

.PREV DISCUSSION...313 PM MDT TUE AUG 26 2014...
.SYNOPSIS...
THE WEATHER PATTERN HAS TURNED INTO A WET ONE OVER NEW MEXICO AS A
ROBUST SURGE OF SUBTROPICAL MOISTURE HAS BEEN DRAWN INTO THE
STATE. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
A LARGE MAJORITY OF NORTHERN AND CENTRAL NEW MEXICO THROUGH
TONIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH
FLOODING. BY WEDNESDAY A DEEPENING LOW PRESSURE SYSTEM WILL MOVE
OUT OF UTAH AND INTO COLORADO. AS DRIER AIR ARRIVES FROM THE
WEST...THIS WILL STEER THE BEST CHANCES FOR PRECIPITATION INTO
SOUTH CENTRAL AND EASTERN SECTIONS OF NEW MEXICO BY WEDNESDAY
AFTERNOON. TEMPERATURES WILL RISE A FEW DEGREES ON WEDNESDAY...BUT
WILL STILL FALL SHORT OF AVERAGE IN MUCH OF CENTRAL TO WESTERN NEW
MEXICO. A FRONT WILL THEN ENTER NORTHEASTERN NEW MEXICO ON
THURSDAY WHERE ONLY SLIGHTLY COOLER TEMPERATURES WILL BE FOUND
WITH LINGERING SHOWERS AND THUNDERSTORMS. THE WEATHER WILL THEN
TEND TO BE DRIER AS THE LONG HOLIDAY WEEKEND APPROACHES.

&&

.DISCUSSION...
A WIDESPREAD AND HIGH-EFFICIENCY RAINFALL EVENT IS CURRENTLY
UNDERWAY OVER NEW MEXICO. HURRICANE MARIE CONTINUES TO SPIN OVER
THE EASTERN PACIFIC...POSING NO DIRECT IMPACT TO NM...BUT THE
DRIVING FEATURES FOR NM ARE THE EXPANSIVE HIGH OVER THE MS RIVER
VALLEY AND THE DEEPENING UPPER LOW OVER NV. THE END RESULT IS
DEEP SUBTROPICAL MOISTURE STREAMING NORTHWARD INTO NM.

THE CROP OF STORMS HAS BEEN FAIRLY WIDESPREAD ALREADY...ALTHOUGH
SOME OF THE AREAS ALONG/NEAR THE CONTINENTAL DIVIDE HAVE BEEN SLOW
TO DESTABILIZE AFTER THE PERSISTENT STRATIFORM PRECIPITATION THAT
LASTED THROUGHOUT THE EARLY MORNING HOURS THERE. EARLY MORNING
NAM/WRF MODEL RUNS CONTINUED TO INDICATE A MID TROPOSPHERIC
PERTURBATION LIFTING OUT OF THE GILA AND TOWARD THE NORTHERN
MOUNTAINS OF NM BY THIS EVENING. THIS FEATURE CAN BE SEEN ON
VISIBLE SATELLITE IMAGERY...LIFTING NORTH NEAR THE CATRON/CIBOLA
COUNTY LINE...ALTHOUGH IT IS NOT CURRENTLY INDUCING MUCH
CONVECTION. BELIEVE THIS COULD STILL BE A PLAYER FOR THE EVENING
WITH POTENTIAL FOR SOME MORE DESTABILIZATION OVER THE NEXT FEW
HOURS. THIS WILL KEEP THE NORTH CENTRAL TO NORTHEASTERN ZONES
FAVORED FOR PRECIPITATION. MUCH OF THE ENTIRE CENTRAL MOUNTAIN
CHAIN HAS RECEIVED SOME STORMS...AND THUS IT IS PRIMED FOR
FLOODING. WILL KEEP THE WATCH INTACT THROUGH 6 AM.

BY DAWN THE UPPER LOW WILL BE IN UT...INCHING EASTWARD TOWARD CO.
THIS WILL BEGIN INDUCING A SLOW DRYING TREND FROM WEST TO EAST
OVER NM THROUGHOUT THE DAY...ULTIMATELY SHOVING THE HIGHEST
PROBABILITIES FOR PRECIPITATION TO THE SOUTH CENTRAL MOUNTAINS AND
THE LOWLANDS/PLAINS EAST OF THE CENTRAL MOUNTAIN CHAIN. HAVE STILL
KEPT ISOLATED POPS IN FAR WESTERN ZONES...AND EVEN SOME SCATTERED
POPS IN THE NORTHWEST TO NORTH CENTRAL ZONES WHERE PROXIMITY TO
UPPER LOW WILL BRING BETTER FORCING ALOFT. TEMPERATURES WILL
REBOUND A FEW DEGREES WITH LESS CLOUD COVER ON WEDNESDAY...BUT
STILL SHY OF AVERAGE IN ALL BUT THE FAR EASTERN ZONES.

THE UPPER LOW WILL BEGIN TO EVOLVE AND OPEN INTO A WAVE OVER
EASTERN PARTS OF CO/NM BY THURSDAY WITH SLIGHTLY COOLER AIR AND
SOME TRAILING MOISTURE/ENERGY FILLING IN OVER NORTHEAST NM.
ELSEWHERE TEMPERATURES WILL BE FAIRLY COMPARABLE WITH LOWER
CHANCES FOR A STRAY SHOWER OR STORM.

WESTERLY WINDS ALOFT TURN MUCH LIGHTER INTO FRIDAY AS A NEW DOME
OF HIGH PRESSURE BEGINS TO SWELL OVER THE BAJA. THE DRIER AIRMASS
IN THE WESTERN HALF OF THE STATE WILL INHIBIT STORM
DEVELOPMENT...BUT A MODEST SOUTHEASTERLY RETURN FLOW WILL KEEP AT
LEAST ISOLATED STORMS POSSIBLE ALONG AND JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN FRIDAY. HIGH PRESSURE THEN TRIES TO BECOME BETTER
ESTABLISHED OVER SOUTHERN PARTS OF NM WHILE TRYING TO BATTLE SOME
WESTERLY FLOW TO THE NORTH.

52

&&

.FIRE WEATHER...
HYBRID MONSOON SURGE ONGOING ACROSS THE FORECAST AREA. THIS
MOISTURE SURGE AND SUBSEQUENT WETTING RAIN EVENT WILL CONTINUE
THROUGH TONIGHT BEFORE BECOMING LESS PRONOUNCED ON WEDNESDAY.
WETTING RAIN CHANCES WILL REMAIN ACROSS THE SOUTH/EAST WEDNESDAY
BEFORE COVERAGE REALLY LOWERS ON FRIDAY. CONTINUED DRIER FOR THE
WEEKEND WITH SOME ENHANCED BREEZES ON SUNDAY.

DURING THE NEXT 12 TO 16 HOURS WIDESPREAD WETTING RAIN WILL IMPACT
THE FORECAST AREA. SEVERAL BANDS OF RAIN WILL OCCUR AN PROVIDE
LONGER DURATIONS OF RAINFALL. HUMIDITY VALUES WILL REMAIN ON THE
HIGH SIDE THROUGH TONIGHT.

RESIDUAL RAINFALL IS EXPECTED WED MORNING AS THE PACIFIC TROUGH OR
LOW SLOWLY PUSHES EASTWARD. TWO AREAS SHOULD BE FAVORED ON WEDNESDAY
AND THEY INCLUDE NORTHWEST/NORTH CENTRAL AREAS DUE TO THE UPPER LOW
POSITION AND SOUTHERN AREAS DUE TO RESIDUAL MONSOONAL MOISTURE. THE
REST OF THE FORECAST AREA WILL BE IMPACTED BY A MID LEVEL DRY SLOT
AND SOME STABILITY THUS KEEPING RAIN CHANCES TO A MINIMUM.
ADDITIONAL WETTING RAINFALL WILL AFFECT THE TWO PREVIOUSLY MENTIONED
AREAS. SOME BREEZES WILL BE POSSIBLE...ESPECIALLY IF CLOUD COVER
WERE TO BREAK DUE TO MODERATE WIND FLOW ALOFT. HIGH TEMPERATURES
WILL BE A FEW DEGREES BELOW NORMAL AND HUMIDITY VALUES SHOULD BE
NEAR SEASONABLE WITH A LOWERING TREND PRETTY MUCH AREAWIDE.

MODELS ARE STILL IN CONSENSUS WITH THE UPPER LOW PUSHING EASTWARD
OVER COLORADO ON THURSDAY. WRAP AROUND PRECIPITATION AND BACK DOOR
INFLUENCES SHOULD IMPACT NORTH CENTRAL/NORTHEAST AREAS WHILE DRIER
AND MORE STABLE AIR OVERTAKE THE REST OF THE AREA. MODELS STILL SHOW
A MODERATE NORTHWEST FLOW ALOFT SO SOME NORTHWEST BREEZES SHOULD BE
FELT ALONG A LINE FROM FARMINGTON TO CLINES CORNERS. LOWER DEWPOINTS
WILL FILL IN AS THE NORTHWEST BREEZES TAKE HOLD. MODELS SEEM A
LITTLE QUICK ON THEIR DEPICTION OF MUCH LOWER DEWPOINTS SO TRIED TO
GO WITH SOME HIGHER GUIDANCE NUMBERS. EITHER WAY...HUMIDITY VALUES
WILL LOWER SOME MORE ACROSS MOST AREAS.

MODELS CONTINUE TO PAINT SOME LIGHT SHOWER ACTIVITY ACROSS THE
NORTHERN END OF THE SANGRES ON FRIDAY. OTHERWISE CONTINUED DRYING
ACROSS THE ENTIRE AREA. HUMIDITY VALUES SHOULD LOWER A BIT MORE
ACROSS THE WEST AND SHOW LESS CHANGE ELSEWHERE. HIGH TEMPERATURES
WILL BE NEAR NORMAL. HAINES VALUES SHOULD CREEP UP A LITTLE BUT
STILL BE FAIRLY SEASONABLE.

MODELS YESTERDAY SHOWED THE UPPER RIDGE BUILDING OVER THE SOUTHWEST
AREA DURING THE WEEKEND BUT THEY NOW SEEM TO BE PROGRESSING ANOTHER
PACIFIC TROUGH INTO THE WESTERN US QUICKER. ESPECIALLY FOR IMPACTS ON
SUNDAY. THUS...RIDGING SHOULD IMPACT NORTHERN/CENTRAL NEW MEXICO ON
SATURDAY AND COULD POSSIBLY GIVE WAY TO ANOTHER TROUGH ON SUNDAY.
THIS SCENARIO WOULD CREATE A MINI BREAK DOWN OF THE UPPER RIDGE THUS
SOME WIDESPREAD BREEZINESS. PRETTY CLASSIC FOR THIS TIME OF THE YEAR
AS THIS PATTERN HAPPENS FAIRLY OFTEN LATE AUGUST/EARLY SEPTEMBER.
THIS PATTERN TYPICALLY STARTS THE GRADUAL CHANGE IN SEASON THAT
OCCURS IN SEPTEMBER. UNSURE ABOUT THE EARLIER HALF OF NEXT WEEK BUT
SUSPECT THAT DRY CONDITIONS WOULD REMAIN ACROSS THE WEST AND MOST
LIKELY CENTRAL AREAS. PERHAPS SOME RETURN FLOW MOISTURE FROM THE
GULF ACROSS THE EAST AND PSEUDO DRYLINE. DURING THE SEASONAL
TRANSITION PHASE...LONGER TERM MODELS BECOME A LITTLE LESS RELIABLE
SO WILL BE INTERESTING TO WATCH MODEL TRENDS THE NEXT COUPLE OF
WEEKS.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ501>527.

&&

SHY
Hazardous weather outlook, Aug 26, 5:49 AM MDT, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT TUE AUG 26 2014

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT WITH SOME PRODUCING HEAVY RAIN AT RATES OVER 1 INCH
PER HOUR. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY IN AND BELOW BURN SCARS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME DRIER AIR WILL BEGIN TO PUSH INTO THE AREA FROM THE WEST ON
WEDNESDAY...BUT THE CHANCE FOR LOCALLY HEAVY RAINFALL AND FLASH
FLOODING MAY PERSIST SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE
25 THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:59 PM MDTAreal Flood AdvisoryABQQuay2 hr
Aug 27, 2:20 AM MDTAreal Flood AdvisoryABQSocorro3 hr
Aug 27, 2:03 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Santa Fe87 min
Aug 27, 2:55 PM MDTAreal Flood AdvisoryABQChaves, Lincoln110 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.